# SDR CA040628006

- Difficulty date: June 25, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,545 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: O-Ring
- Part number: 493476
- Condition: Failed
- Location: Engine
- Component: Engine, Pwa
- Component part number: R2800CA3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING A PRESCOOP GEOGRAPHICAL CHECK, THE FIRST OFFICER NOTED A MAJOR OIL LEAK ON THE NR 2 ENGINE. THE ENGINE WAS SHUTDOWN, THE PROP WAS FEATHERED AND THE AIRCRAFT RETURNED TO BASE. UPON INVESTIGATION BY MAINTENANCE, IT WAS NOTED THAT ONE OF THE BMEP PLUG O-RINGS HAD FAILED CAUSING THE OIL LEAK. THE O-RING WAS REPLACED ENGINE GROUND RUN AND LEAK CHECKED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
